MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNK_CARTRIDGE_PLATINUM_UNKNOWN; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNK_CARTRIDGE_PLATINUM_UNKNOWN; LENS, GUIDE, INTRAOCULAR
Model Number IMTEC30
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 04/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a non-preloaded three-piece lens was loaded into a butterfly injector.High pressure was noted during delivery, and the trailing haptic kinked.A posterior capsule rent occurred, and the lens was subsequently explanted.A vitrectomy was performed, and medications were prescribed for the posterior capsule rent complications.The procedure was delayed by 30 minutes.No further information was provided.
 
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5 and a6: unknown/information not provided.Section d4: catalog number: a complete catalog number is unknown, as the serial number was not provided.Section d4: lot number: unknown, information not provided.Section d4: expiration date: unknown, as serial number was not provided.Section d4: unique device identifier (udi #): unknown, as lot number was not provided.Section d6a: not applicable as the product is not an implantable device section d6b: not applicable as the product is not an implantable device section e1: initial reporter: address: unknown, information not provided.Section e1: initial reporter: email address: unknown, information not provided.Section e1: initial reporter: telephone number: (b)(6).Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h4: device manufacture date: unknown as lot number was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
UNK_CARTRIDGE_PLATINUM_UNKNOWN
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key25383710
Report Number3012236936-2026-000162
Device Sequence Number15634907
Product Code KYB
UDI-Device Identifier05050474540323
UDI-Public(01)05050474540323(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K081545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIMTEC30
Device Catalogue Number1MTEC30
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJECTOR.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown